Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Headache, post brain haemorrage, ciplactin 4mg, medicine for severe pain, skin problems, Alternative medication?

hi Dr. XXXXXXXXXX, I am XXXXXXXXXXX i earlier consulted you on 12th jan this year with severe headache from a week, you didnt find any problem but when you knew i had suffered from brain haemorrage 10 years back you told me that for our satisfaction to go for an MRI and the medicine you gave was ciplactin 4mg 1/2-0-1/2 * 2 weeks. then i consulted you on 30th january,2012 with my MRI reports, on seeing my MRI reports you did not find any problem, but on asking me about the type of headache etc. you told me that i have migraine problem and the medicines you gave me are: tab ciplactin 4mg 1-0-1 and tab trilol SR 20mg 0-0-1 * 1 month tab naxdom 500 in case of severe pain. due to some some skin problems i had to stop the dose of tab trilol. the course of my medicines is also over and am unable to consult you as my board exams are going on. For now i do not have regular headaches but at times i have and just once it went severe. what would you suggest now?
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I have noted your complaints as well as treatment received so far.

The diagnosis seems to be migraine, which has responded to appropriate treatment.

Now that your headaches are not frequent, you need not take regular preventive medications. However, whenever you have severe headache, you could take rizatriptan tablets.

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor